$Z^k_2$-actions fixing $\{point\}\cup V^n$

Tom 172 / 2002

Pedro L. Q. Pergher Fundamenta Mathematicae 172 (2002), 83-97 MSC: Primary 57R85; Secondary 57R75. DOI: 10.4064/fm172-1-6


We describe the equivariant cobordism classification of smooth actions $(M^m,{\mit\Phi })$ of the group $G=Z_2^k$ on closed smooth $m$-dimensional manifolds $M^m$ for which the fixed point set of the action is the union $F=p \cup V^n$, where $p$ is a point and $V^n$ is a connected manifold of dimension $n$ with $n>0$. The description is given in terms of the set of equivariant cobordism classes of involutions fixing $p \cup V^n$. This generalizes a lot of previously obtained particular cases of the above question; additionally, the result yields some new applications, namely with $V^n$ an arbitrary product of spheres and with $V^n$ any $n$-dimensional closed manifold with $n$ odd.


  • Pedro L. Q. PergherDepartamento de Matemática
    Universidade Federal de São Carlos
    Caixa Postal 676
    CEP 13.565-905
    São Carlos, SP, Brazil

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek